# SDR A6WA2013081641145

- Difficulty date: July 29, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 26,642 hours, 25,329 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Corroded
- Location: Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR SEAL RETAINER HAS CORROSIOON AND IS OUT OF LIMITS IAW SRM 52-42-00.  REPLACED WITH SERVICEABLE FWD SEAL RETAINERS.
